RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 61, Issue 3, Pages 476–480 (Mi mz1527)  

Brief Communications

The integral manifold of a nonlinear elliptic equation in a cylinder

A. B. Shapoval

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm1527

Full text: PDF file (242 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 61:3, 391–395

Bibliographic databases:

Received: 03.12.1996

Citation: A. B. Shapoval, “The integral manifold of a nonlinear elliptic equation in a cylinder”, Mat. Zametki, 61:3 (1997), 476–480; Math. Notes, 61:3 (1997), 391–395

Citation in format AMSBIB
\Bibitem{Sha97}
\by A.~B.~Shapoval
\paper The integral manifold of a~nonlinear elliptic equation in a~cylinder
\jour Mat. Zametki
\yr 1997
\vol 61
\issue 3
\pages 476--480
\mathnet{http://mi.mathnet.ru/mz1527}
\crossref{https://doi.org/10.4213/mzm1527}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619892}
\zmath{https://zbmath.org/?q=an:0914.35050}
\transl
\jour Math. Notes
\yr 1997
\vol 61
\issue 3
\pages 391--395
\crossref{https://doi.org/10.1007/BF02355428}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XR25700022}


Linking options:
  • http://mi.mathnet.ru/eng/mz1527
  • https://doi.org/10.4213/mzm1527
  • http://mi.mathnet.ru/eng/mz/v61/i3/p476

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:273
    Full text:110
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021